# SDR QXEA9801895

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Ws 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING ROOT/CENTER WING LOWER SKIN JOINT STRAP GOUGED .045 DEEP AT WING STATION 1700 FUSELAGE STATION 11500.  REPAIRED IAW HORIZON AIR EA 4-57-137 AND FOKKER SRM 51-10-04, PAGE 8, PARAGRAPH C.
